Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 647368, 15 pages
http://dx.doi.org/10.1155/2011/647368
Research Article

Wave Breaking and Propagation Speed for a Class of One-Dimensional Shallow Water Equations

1Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China
2Faculty of Mathematics and Informatics, Shumen University, 9712 Shumen, Bulgaria

Received 24 June 2011; Revised 1 September 2011; Accepted 13 September 2011

Academic Editor: P. J. Y. Wong

Copyright © 2011 Zaihong Jiang and Sevdzhan Hakkaev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zaihong Jiang and Sevdzhan Hakkaev, “Wave Breaking and Propagation Speed for a Class of One-Dimensional Shallow Water Equations,” Abstract and Applied Analysis, vol. 2011, Article ID 647368, 15 pages, 2011. doi:10.1155/2011/647368